# SDR AALA201902199012

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 24,501 hours, 20,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 ENTRY DOOR EMERGENCY ACTUATOR/DAMPENER PRESSURE WAS BELOW LIMITS. MAINTENANCE SERVICED PNEUMATIC ASSEMBLY TO PROPER PRESSURE PER AMM 52-41-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
